Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can't stand more than 3 secs, sudden vibrating happen around stomach. Tried CoBaDex forte, sodium valporate. Solution ?

I have a problem with my standing regard , i can t stand more than 3 second because a sudden vibrating happen around the stomach . I got a treatment from command hospital in India but there is no any benefit and doctor consult me first CoBaDex forte and then sodium valporate .I am serious about my future please help me soon
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks calling the H.C.M. Forum.
History of illness is very dubious as you mentioned that you can't stand more than 3 Seconds and vibration starts.
Any way please upload these reports.
1 Age,
2 Sex ,
3 Hemoglobin level
4 Lipid profile
5 M R I of brain .
All these reports are necessary because age and hemoglobin level paly an important role in tremors .
Hypertension & hypo tension both are causes of vibrations.
Low or high level of sugar play an important role in vibration.
Good luck. Dr. HET
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor